# SDR AWXA960597

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2684 - PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHT ROW 6C TORN OUT OF SEAT.  REPAIRED EMERGENCY EXIT LIGHT AT ROW 6C.  OPS CHECK GOOD AT THIS TIME.  (M)
